# SDR SWAA2024110656276

- Difficulty date: November 3, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,541 hours, 31,593 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Low
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT MEGAPHONE LOW<[01] 01 - REMOVED AND REPLACED PER [AMM 25-64-00-SWA-804-NG-01 (REMOVE AND REPLACE MEGAPHONE - PERMANENT)]
